Alert archive / Pennsylvania / Tornado Warnings in 2010
Tornado Warning 1, NWS State College, PA
NWS State College, PA issued this tornado warning at Apr 25, 2010, 5:12 PM EDT for Bedford County, Blair County, Pennsylvania. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 5:12 PM EDT (21:12 UTC)
- Expired
- Apr 25, 2010, 5:45 PM EDT
- In force
- 33 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:37 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705
WFUS51 KCTP 252112
TORCTP
PAC009-013-252145-
/O.NEW.KCTP.TO.W.0001.100425T2112Z-100425T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTH CENTRAL BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 545 PM EDT
* AT 506 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM
CONTAINING THE POSSIBLE TORNADO WAS NEAR OGLETOWN...MOVING EAST AT
30 MPH.
* THE TORNADO WILL BE NEAR...
QUEEN AROUND 520 PM...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 18.
THIS WILL ALSO IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4022 7867 4024 7866 4036 7831 4017 7827
4015 7866
TIME...MOT...LOC 2111Z 256DEG 27KT 4020 7860
$$
FORECASTER: LA CORTE1 follow-up statement
327
WWUS51 KCTP 252144
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT SUN APR 25 2010
PAC009-013-252154-
/O.EXP.KCTP.TO.W.0001.000000T0000Z-100425T2145Z/
BEDFORD PA-BLAIR PA-
544 PM EDT SUN APR 25 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL BLAIR AND NORTHERN BEDFORD
COUNTIES WILL EXPIRE AT 545 PM EDT...
THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. THESTORM HAS
CONTINUED TO MOVE EASTAND WEAKEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL PENNSYLVANIA.
LAT...LON 4022 7867 4024 7866 4036 7831 4017 7827
4015 7866
TIME...MOT...LOC 2144Z 256DEG 27KT 4030 7830
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Apr 25, 5:08 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 25, 5:08 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 508 PM EDT SUN APR 25 2010 .SYNOPSIS... LOW PRESSURE AT THE SURFACE AND ALOFT WILL SLOWLY SLIDE EAST FROM THE OHIO VALLEY AND BRING OCCASIONAL RAIN AND THUNDERSTORMS TO THE REGION THROUGH EARLY TUESDAY. HIGH PRESSURE AND DRY WEATHER RETURN FOR THE MIDDLE TO END OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR ADAMS...FULTON...BEDFORD...SOMERSET...AND FRANKLIN COUNTIES. PREVIOUS DISCUSSION... WATER VAPOR LOOP AND 12Z NAM SHOWS THAT A LARGE SWATH OF DRIER AIR AT MID/UPPER LEVELS HAS ADVECTED NE TO NEAR A KBFD TO KIPT AND KABE LINE AT 14Z. I PLAN TO WEIGHT THE LOCATION OF THE SFC/925MB QUASI STNRY FRONT MORE IN LINE WITH THE FINER RESOLUTION NAM/WRFARW/RUC COMPARED TO THE SLIGHTLY FURTHER NORTH GFS/SREF. GRID POINT SOUNDINGS...ALONG AND JUST TO THE EAST RT 219 (ACROSS THE LAURELS) ARE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH THE POTENTIAL FOR ISOLATED TORNADOES CONSIDERING ML CAPES NEAR 1200 J/KG WITH 0-2KM HELICITY OF 200-250 M2/S2. MEAN WIND WILL BE FROM 230 AROUND 25 KTS...BUT STRONGER/RIGHT MOVING TSRA CELLS SHOULD MOVE AT APPROX 270 DEG AT 15-20 KTS. RECENT SWOMCD FROM THE STORM PREDICTION CENTER CONFIRMS THIS ANALYSIS...AND SUGGESTS THE POTENTIAL FOR SIMILAR STORM STRUCTURE FURTHER EAST ALONG THE MASON/DIXON LINE LATER IN THE AFTERNOON. THAT AREA...NEAR AND TO THE EAST OF I-81...MAY STAY COOL AIR DAMMED WITH THE SFC FRONT ABOUT 30 MILES SOUTH OF THE PENN BORDER...AND THE 925 MB FRONT RIGHT ALONG THE STATE LINE. SREF PROB OF CAPE EXCEEDING 1000 J/KG (A REQUIREMENT FOR SUPER-CELLULAR STRUCTURE TODAY) IS ABOUT 30-40 PERCENT NEAR KHGR AND POINTS JUST TO THE NORTH LATE THIS AFTERNOON. VERY LOW WET BULD ZERO LEVELS OF JUST 7 KFT AGL ACROSS THE LAURELS (WHERE STRONG TO SVR TSRA ARE EXPECTED TO BE FOCUSED FOR OUR CWA) COMBINED WITH 33-50 PERCENT OF THE CAPE ABOVE THE -20C LEVEL... WILL BRING THE LIKELIHOOD OF 3/4 TO 1 INCH HAIL THERE. MID MORNING...EXPANDED SLIGHT RISK AREA APPEARS TO BE TOO FAR NORTH INTO THE SHALLOW COOLER AIR...BUT ELEVATED TSRA WILL TRACK NORTH OVER THE 925 MB FRONT TO NEAR INTERSTATE 80 LATE TODAY/THIS EVENING BRINGING ANOTHER ROUND OF WIDESPREAD MDTLY HEAVY RAINFALL. IN THE TEMP DEPT...WILL BE ADJUSTING HOURLY VALUES AND AFTERNOON MAXS DOWN BY SEVERAL DEG F IN MOST AREAS (ONLY REACHING THE U40S TO LOWER 50S ACROSS NRN AND EASTERN PENN). && .SHORT TERM /8 PM THIS EVENING THROUGH MONDAY NIGHT/... CUT OFF UPPER LOW OVER THE CENTRAL U.S. WILL NEAR THRU THE NIGHT AND NEXT SURGE OF MSTR COMES IN ABOUT 6/9 HRS AFT THE AFTN CONVECTION WANES. OVERRUNNING RAIN IS THE MOST LIKELY RESULT...SINCE THERE WILL BE A VERY STABLE LOWEST 2KFT LAYER OVER ALL THE REGION BY THEN. EXPECT TEMPS TO BE STABLE UNDER THE CLOUDS AND RAIN. A RUMBLE IS POSSIBLE...BUT NOT LIKELY AND WILL HOLD OFF ON MENTIONS OF T FOR TONIGHT FOR NOW. SFC LOW DROPS SE THRU KPIT AND INTO DC AREA DURING THE DAY MONDAY. MORE CONVECTION IS POSSIBLE RIGHT ALONG THE SRN BORDER MON AFTN. UPPER LOW OPENS AND TROF AXIS LOOKS TO BE OVERHEAD BY 00Z TUES. OVERRUNNING PRECIP WILL COVER MUCH OF THE AREA LATE TONIGHT AND ALL DAY MONDAY...AND KEEP IT IN THE 50S OVER MOST OF THE REGION. PER LATEST SREF AND GEFS PLUMES...STORM TOTAL RAINFALL COULD NEAR 2 INCHES BY THE END OF THE SHORT TERM PD. BUT...THE GROUND IS PRETTY DRY ALL OVER THE REGION...BUT ESPECIALLY IN THE NRN TIER WHERE SOME STREAM FLOWS ARE DOWN CLOSE TO THE 1ST PERCENTILE OF HISTORICAL VALUES. && .LONG TERM /TUESDAY THROUGH SUNDAY/... MINIMAL ADJUSTMENTS TO EXTENDED PERIODS BEGINNING MON NGT THRU SUN WITH A HIGH CONFIDENCE IN SUB-SEASONAL CONDS. GEFS/SREF/NAEFS ENSEMBLES CONTINUE TO HAVE MINIMAL SPREAD AMONGST MEMBERS WITH REGARDS TO CUTOFF 500MB LOW SLOWLY SLIDING EAST ACROSS OH RVR VALLEY INTO MID- ATLANTIC TUE. ENSEMBLE MEMBERS PRODUCE MINIMAL SPREAD IN RETROGRADING A VORT MAX TUE FROM CANADIAN MARITIME TOWARDS THE SOUTHWEST CORNER OF QUEBEC. AS THIS TROUGH SLIDES SW TUE/WED CUTOFF LOW WILL BECOME ABSORBED WITH A TROUGH REMAINING ACROSS THE EASTERN THIRD OF THE CONUS. MODERATE RIDGING WILL OCCUR WED/THUR ALONG THE LEE-SIDE OF THE ROCKIES AND SLOWLY SLIDE EAST EJECTING EASTERN TROUGH TOWARDS THE ATLANTIC OCEAN. CONSIDERABLE CLOUD COVER IS EXPECTED FOR THE FIRST HALF OF THE WEEK WITH CHC FOR PRECIP TUE/WED. BNDRY COULD SLIP THRU TUE AND PROVIDE A CHC FOR LOW TOPPED CONVECTION TUE/WED...HOWEVER CONFIDENCE ATTM IS MINIMAL WITH DIFFLUENT FLOW POISED TO LIMIT LIFT MECHANISM. 850MB THERMAL TROUGH ARRIVES LATE MON AFTN/EVE AS TEMPS STEADILY FALL TO ARND -2 TO -4 DEG C BY 12Z TUE. THERMAL RIDGE SLOWLY LIFTS NE LATER IN THE EXTENDED PERIODS SUGGESTING MODERATING SFC TEMPS. ADDTL WARMTH MAY OCCUR AS SOUTHERLY FLOW AND MINIMAL SPREAD AMONGST ENSEMBLE MEMBERS FRI/SAT WITH 850MB TEMPS ARND 13 TO 15 DEG C. IN ADDITION TO THE MODERATING TEMPS IN THE LATE PERIODS OF THE EXTENDED PWAT VALUES RISE TO ARND 2 TO 3 STD DEV ABOVE AS A NARROW ATMOS RVR SLIDES NE FROM THE GULF. OVERALL IT APPEARS CONVECTIVE CHCS INCREASE FRI/SAT/SUN OF NEXT WEEK. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... A STORM SYSTEM APPROACHING FROM THE MIDWEST WILL KEEP WIDESPREAD POOR FLYING CONDS OVER CENTRAL PA THROUGH THIS AFTERNOON WITH IFR/LIFR CIGS...AND IFR TO MVFR VSBYS STAYING ENTRENCHED ACROSS ALL TAF SITES...THANKS TO A PERSISTENT NEAR SFC EASTERLY FLOW. THE EXCEPTION WILL BE AT KJST...WHERE THE SFC WARM FRONT HAS LIFTED JUST TO THE NORTHEAST AND WILL BRING MAINLY VFR TO MVFR CONDITIONS THERE THROUGH 00Z MONDAY. TSRA WILL BE TRIGGERED IN THE WARMER AIRMASS ACROSS SWRN PENN AND COULD BRING SOME BRIEFLY MUCH LOWER CIGS/VSBYS AND STRONG WIND GUSTS/HAIL (IN STRONG TO SCTD SVR TSRA) TO THE KJST AREA BETWEEN 18Z AND 23Z TDY. OUTLOOK... MON...WIDESPREAD RAIN/IFR CONDS. TUE...CLEARING SKIES. WED-THU...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT/BEACHLER NEAR TERM...DANGELO/LAMBERT/BEACHLER SHORT TERM...DANGELO LONG TERM...BEACHLER AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Apr 25, 4:45 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 PM EDT SUN APR 25 2010 PAZ004>006-010>012-037-041-042-045-046-049>053-058-262045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 445 PM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ017>019-024>028-056-057-059-063-065-066-262045- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-PERRY-DAUPHIN-LEBANON-CUMBERLAND-YORK-LANCASTER- 445 PM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THIS EVENING. SOME OF THESE STORMS COULD BECOME SEVERE AND CAUSE DAMAGING WINDS AND HAIL. TORNADOES ARE ALSO A SLIGHT POSSIBILITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033>036-064-262045- SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS- 445 PM EDT SUN APR 25 2010 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. BEACHLER
In the hours before
Special weather statement, Apr 25, 3:09 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EDT SUN APR 25 2010
PAZ024-251945-
CAMBRIA PA-
309 PM EDT SUN APR 25 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAMBRIA COUNTY
THROUGH 345 PM EDT...
AT 304 PM EDT...A STRONG THUNDERSTORM WAS NEAR JOHNSTOWN...MOVING
NORTHEAST AT 25 MPH.
BRIEF WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR SOUTH FORK AROUND 320 PM...VINCO
AROUND 325 PM AND NANTY-GLO AROUND 330 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...STATE ROAD 56.
LAT...LON 4051 7889 4042 7867 4025 7888 4026 7890
4027 7890 4029 7893 4029 7900 4031 7902
EXPERIMENTAL
FORECASTER: LAMBERTLocal storm report, Apr 25, 4:22 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL EBENSBURG 40.49N 78.73W
04/25/2010 E1.00 INCH CAMBRIA PA LAW ENFORCEMENT
&&
CJESpecial weather statement, Apr 25, 4:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 450 PM EDT SUN APR 25 2010 PAZ019-045-046-049-252115- SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA- 450 PM EDT SUN APR 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION...EAST CENTRAL CENTRE...SOUTH CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES... AT 446 PM EDT...A STRONG THUNDERSTORM WAS 14 MILES EAST OF BELLEFONTE...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN AND PENNY SIZE HAIR ARE POSSIBLE FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR LAMAR AROUND 455 PM...MACKEYVILLE AROUND 505 PM AND LOGANTON AROUND 515 PM. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 176 AND 197. LAT...LON 4118 7720 4099 7704 4080 7752 4095 7764 EXPERIMENTAL FORECASTER: LA CORTE
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:09 PM EDT | Special Weather Statement | CTP | Cambria | 36 min |
| Apr 25, 3:49 PM EDT | Areal Flood Advisory | CTP | Cambria, Somerset | 3 hr |
| Apr 25, 3:50 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 55 min |
| Apr 25, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 65 min |
| Apr 25, 4:16 PM EDT | Flash Flood Warning | CTP | Cambria, Somerset | 3 hr |
| Apr 25, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 65 min |
| Apr 25, 4:50 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| Apr 25, 4:54 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Huntingdon | 3 hr |
| Apr 25, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 56 min |
| Apr 25, 5:31 PM EDT | Special Weather Statement | CTP | Union | 29 min |
| Apr 25, 6:01 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 59 min |
| Apr 25, 6:12 PM EDT | Special Weather Statement | CTP | Huntingdon | 33 min |
Nearby
Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.